# SDR GTIA010489

- Difficulty date: June 3, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N602CA
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1781 - DURING CLIMB-OUT OF LAX, THE TAIL COMPARTMENT TEMP HI LIGHT CAME ON.  QRH PROCEDURES OF CHECKING PNEU XFEEDS CLOSED, ANTI-ICING OFF AND SWITCHING A/C SUPPLY'S TO HP BLEED OFF WAS ACCOMPLISHED.  THE LIGHT FLICKERED ON AND OFF FOR ABOUT 1.5 MINUTES AND THEN STAYED OFF.  AFTER LOOKING AT MEL, TURNED RIGHT A/C SUPPLY TO AUTO.  TAIL COMP TEMP HI LIGHT REMAINED OFF.  INSPECTED TAIL COMPARTMENT FOR PNEUMATIC LEAKS, SECURITY OF COMPARTMENT SENSOR AND OPERATION OF CHECK VALVE ON LEFT AND RIGHT SIDE WARNING LIGHT NO ILLUMINATED AT THIS TIME, 36-20-01.  NO DEFECTS NOTED.  (M)
